# SDR DALA2024091108930

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 97,544 hours, 25,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 DOOR 2R KNUCKLE KNOCKER NOT IN CORRECT POSITION WHEN ARMED. CORRECTIVE ACTION: PERFORMED ADJUSTMENT/TEST TO DOOR 2R KNUCKLE KNOCKER IAW B757 AMM 25-66. OPS CHECK NML. (5128816)
